Alert archive / New Mexico / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS El Paso, TX
NWS El Paso, TX issued this flash flood warning at Oct 21, 2015, 3:17 PM MDT for Doña Ana County, New Mexico. It was in force for 118 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 21, 2015, 3:17 PM MDT (21:17 UTC)
- Expired
- Oct 21, 2015, 5:15 PM MDT
- In force
- 118 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Doña Ana County, NM
The radar
The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 21, 3:32 PM MDT | FLASH FLOOD | Las Cruces, NM | STREETS FLOODED AROUND LAS CRUCES. |
| Oct 21, 3:33 PM MDT | FLASH FLOOD | Dona Ana, NM | ARROYO OVERFLOWED FROM HEAVY RAIN. WATER RESCUE OF FLOODED VEHICLE NOW UNDERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 9.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
916
WGUS54 KEPZ 212117
FFWEPZ
NMC013-212315-
/O.NEW.KEPZ.FF.W.0048.151021T2117Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
317 PM MDT WED OCT 21 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 515 PM MDT
* AT 315 PM MDT...DOPPLER RADAR INDICATED CLUSTERS OF THUNDERSTORMS
STRETCHING FROM LAS CRUCES SOUTH TO NEAR KILBOURNE HOLE. THESE
STORMS ARE PRODUCING TORRENTIAL RAINFALL AND SMALL HAIL OVER
AREAS WHICH HAVE ALREADY RECEIVED HEAVY RAINFALL EARLIER TODAY...
INCLUDING MUCH OF THE CITY OF LAS CRUCES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
SAN MIGUEL...
MESILLA...
TALAVERA...
LA MESA...
NMSU MAIN CAMPUS...
MESQUITE...
DONA ANA...
FAIRACRES...
EAST MESA...
VADO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
3211 10698 3247 10685
$$
HARDIMAN3 follow-up statements
440
WGUS74 KEPZ 212140
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
340 PM MDT WED OCT 21 2015
NMC013-212315-
/O.CON.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
340 PM MDT WED OCT 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTH CENTRAL DONA ANA COUNTY...
AT 337 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN AN
ARROYO NEAR DONA ANA AND STREET FLOODING IN LAS CRUCES. STREAM FLOW
GAUGES INDICATE WATER FLOWING IN THE PICACHO ARROYO AS WELL.
RADAR INDICATES TORRENTIAL RAINFALL CONTINUES TO MOVE INTO THE LAS
CRUCES AREA FROM THE SOUTHWEST.
SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
PICACHO...
DONA ANA...
SAN MIGUEL...
MESILLA...
TALAVERA...
LA MESA...
NMSU MAIN CAMPUS...
MESQUITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
3211 10698 3247 10685
$$
HARDIMAN792
WGUS74 KEPZ 212217
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
417 PM MDT WED OCT 21 2015
NMC013-212315-
/O.CON.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
417 PM MDT WED OCT 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR
SOUTH CENTRAL DONA ANA COUNTY...
AT 414 PM MDT...THE HEAVIEST RAINFALL HAD MOVED OUT OF THE LAS CRUCES
AREA...WITH MODERATE RAIN LINGERING OVER NORTHERN PORTIONS OF THE CITY
AND SURROUNDING AREAS. RUNOFF FROM THE EARLIER RAIN WILL CONTINUE TO
FLOODING IN THE AREA FOR THE NEXT HOUR OR SO.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAS CRUCES...
DONA ANA...
FAIRACRES...
SAN MIGUEL...
MESILLA...
TALAVERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
3211 10698 3247 10685
$$
HARDIMAN003
WGUS74 KEPZ 212254
FFSEPZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
454 PM MDT WED OCT 21 2015
NMC013-212304-
/O.CAN.KEPZ.FF.W.0048.000000T0000Z-151021T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DONA ANA NM-
454 PM MDT WED OCT 21 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL DONA ANA COUNTY IS
CANCELLED...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES FROM REMAINING STANDING WATER.
LAT...LON 3244 10661 3229 10661 3196 10673 3201 10695
3211 10698 3247 10685
$$
HARDIMANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 21, 3:04 PM MDT, 13 minutes earlier.
Area forecast discussion, Oct 21, 3:04 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 304 PM MDT WED OCT 21 2015 .SYNOPSIS... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO GENERATE SCATTERED SEVERE THUNDERSTORMS OVER THE AREA WITH LARGE HAIL AND STRONG WINDS POSSIBLE THROUGH THIS EVENING. AS THE LOW PRESSURE SYSTEM MOVES OUT OF THE AREA TOMORROW...STORMS WILL BECOME WEAKER AND EVENTUALLY DIMINISH AND END BY FRIDAY. A WESTERLY FLOW WILL KEEP CONDITIONS MOSTLY DRY THIS WEEKEND AND NEXT WEEK. SEASONAL TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .DISCUSSION... SATELLITE IMAGERY INDICATES A LARGE SLOW MOVING CLOSED LOW OVER SOUTHEASTERN ARIZONA. STRONG DIFFLUENT FLOW IS OCCURRING EAST OF THE SYSTEM IN NEW MEXICO. THIS SYSTEM IS PROVIDING STRONG LIFT AND FORCING OVER THE AREA THAT IS ACTING ON A MOIST AND UNSTABLE ATMOSPHERE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING. SOUNDING PROFILES INDICATE BOTH SPEED AND DIRECTIONAL SHEAR FAVORABLE FOR SEVERE STORMS. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND STRONG WIND GUSTS IN EXCESS OF 60 MPH. THE FOCUS OF STORM DEVELOPMENT WILL GRADUALLY SHIFT TO THE EAST AS THE DAY PROGRESSES. SEVERAL SEVERE STORMS HAVE ALREADY OCCURRED THIS AFTERNOON WITH MORE STRONG TO SEVERE STORMS EXPECTED THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM TONIGHT. THE UPPER LEVEL LOW WILL BEGIN TO LIFT NORTHWARD OVERNIGHT. AS IT DOES...THE FOCUS OF STRONG THUNDERSTORM ACTIVITY WILL SHIFT FURTHER EAST AND NORTH OVERNIGHT...DIMINISHING THE SEVERE STORM THREAT OVER THE LOCAL AREA. SCATTERED THUNDERSTORMS WILL STILL BE POSSIBLE ON THURSDAY BUT WILL BE WEAKER WITH ONLY PERIODS OF MODERATE RAINFALL AND SMALL HAIL EXPECTED. THESE STORMS WILL ALSO GRADUALLY DIMINISH AS THE DAY PROGRESSES. A SECONDARY WEAKER TROUGH WILL MOVE THROUGH THE AREA LATE FRIDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS POSSIBLE THROUGH FRIDAY NIGHT. DRYER CONDITIONS ARE EXPECTED FOR THE WEEKEND AND MOST OF NEXT WEEK AS A WESTERLY FLOW SETS UP OVER THE AREA. TEMPERATURES WILL BE SEASONAL THROUGH THE FORECAST PERIOD. && .AVIATION...VALID 22/00Z-23/00Z... UPPER LOW WILL START TO LIFT OUT OF AZ OVER NEXT 24 HRS WITH SCT- BKN050-070. SCT TO NMRS VRB25G40KT TSRAGR BKN030 EXPECTED THRU 06Z...ESPECIALLY EAST OF RIO GRANDE WITH ISOLATED COVERAGE WEST. 06Z- 12Z COVERAGE WILL MAINLY BE HUDSPETH AND OTERO COUNTIES. JUST ISOLD -TSRA OR -SHRA EXPECTED 12Z. && .FIRE WEATHER... UPPER LOW WILL BE EXITING THE AREA OVER THE NEXT 24 TO 36 HOURS BRINGING AN END TO THE WET AND UNSETTLED WEATHER. A FEW SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE THROUGH THURSDAY AFTERNOON...BUT THEN DRY CONDITIONS RETURNING. HIGH TEMPERATURES WILL BE RUNNING NEAR TO ABOUT 5 DEGREES ABOVE NORMAL. RELATIVE HUMIDITIES WILL REMAIN ABOVE 20 PERCENT WITH WINDS UNDER 15 MPH THROUGH THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 54 73 51 75 / 60 20 0 0 SIERRA BLANCA 52 73 51 75 / 80 30 0 0 LAS CRUCES 48 70 46 72 / 60 20 0 0 ALAMOGORDO 50 71 48 73 / 70 30 0 0 CLOUDCROFT 37 51 39 55 / 90 40 0 0 TRUTH OR CONSEQUENCES 48 68 46 70 / 60 30 0 0 SILVER CITY 43 63 42 66 / 60 30 0 0 DEMING 47 70 44 72 / 50 20 0 0 LORDSBURG 45 70 45 73 / 40 20 0 0 WEST EL PASO METRO 54 73 53 75 / 60 30 0 0 DELL CITY 53 74 51 76 / 90 30 0 0 FORT HANCOCK 54 76 51 77 / 80 20 0 0 LOMA LINDA 52 68 51 71 / 80 20 0 0 FABENS 53 74 50 76 / 60 20 0 0 SANTA TERESA 51 72 50 74 / 60 20 0 0 WHITE SANDS HQ 51 70 49 72 / 70 30 0 0 JORNADA RANGE 45 70 43 72 / 60 30 0 0 HATCH 46 70 44 72 / 60 20 0 0 COLUMBUS 49 71 47 73 / 50 20 0 0 OROGRANDE 52 71 51 73 / 70 20 0 0 MAYHILL 41 60 42 62 / 80 30 0 0 MESCALERO 40 61 41 63 / 80 30 0 0 TIMBERON 43 59 43 61 / 80 40 0 0 WINSTON 41 61 40 64 / 60 30 0 0 HILLSBORO 44 68 42 69 / 60 30 0 0 SPACEPORT 45 70 44 72 / 60 20 0 0 LAKE ROBERTS 35 64 34 67 / 70 30 0 0 HURLEY 42 66 42 68 / 60 20 0 0 CLIFF 38 69 39 71 / 50 20 0 0 MULE CREEK 36 67 38 69 / 40 20 0 0 FAYWOOD 44 66 42 68 / 60 20 0 0 ANIMAS 46 71 45 73 / 30 20 0 0 HACHITA 46 71 45 72 / 40 10 0 0 ANTELOPE WELLS 45 70 45 72 / 40 10 0 0 CLOVERDALE 45 68 45 70 / 30 10 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...SEVERE THUNDERSTORM WATCH SOUTH CENTRAL THRU 8 PM. TX...SEVERE THUNDERSTORM WATCH FAR WEST THRU 8 PM. && 04/26 GRZYWACZ/LUNDEEN
Hazardous weather outlook, Oct 21, 12:27 PM MDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1227 PM MDT WED OCT 21 2015 NMZ402-403-407>417-TXZ418>424-221200- SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1227 PM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM FOR THE AREA. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES. ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY... AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. NMZ401-404>406-221200- UPPER GILA RIVER VALLEY-SOUTHWEST DESERT/LOWER GILA RIVER VALLEY- LOWLANDS OF THE BOOTHEEL-UPLANDS OF THE BOOTHEEL- 1227 PM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED...MAINLY THROUGH THE AFTERNOON AND EARLY EVENING HOURS ACROSS FAR SOUTHWESTERN NEW MEXICO. A COUPLE OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND WIND GUSTS NEAR 60 MPH...BUT MOST STORMS THAT DEVELOP WILL BE SUB-SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. 26
In the hours before
Special weather statement, Oct 21, 2:24 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 224 PM MDT WED OCT 21 2015 NMZ411-413-212115- SOUTHERN TULAROSA BASIN NM- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM- 224 PM MDT WED OCT 21 2015 ...SPECIAL WEATHER STATEMENT... AT 223 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR NEAR SAN MIGUEL...OR 9 MILES SOUTH OF LAS CRUCES...MOVING NORTH AT 20 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL LIKELY REMAIN JUST EAST OF THE AREAS IMPACTED WITH THE HAIL AND HEAVY RAIN EARLIER THIS AFTERNOON. LOCATIONS IMPACTED INCLUDE... LAS CRUCES... SAN MIGUEL... TALAVERA... LA MESA... VADO... NMSU MAIN CAMPUS... MESQUITE... SOLEDAD CANYON... DRIPPING SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH CENTRAL NEW MEXICO. LAT...LON 3209 10663 3211 10678 3237 10678 3236 10655 TIME...MOT...LOC 2023Z 188DEG 16KT 3218 10673 HARDIMAN
Special weather statement, Oct 21, 2:31 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 231 PM MDT WED OCT 21 2015 NMZ403-407-212115- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- 231 PM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LUNA COUNTY UNTIL 315 PM MDT... AT 231 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 12 MILES SOUTHEAST OF GAGE...OR 19 MILES SOUTHWEST OF DEMING... MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM AS IT CROSSES INTERSTATE 10 JUST EAST OF GAGE. LOCATIONS IMPACTED INCLUDE... GAGE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTH CENTRAL NEW MEXICO. LAT...LON 3202 10793 3202 10809 3241 10814 3240 10782 TIME...MOT...LOC 2031Z 182DEG 17KT 3207 10800 HARDIMAN
Local storm report, Oct 21, 2:42 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
242 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 4 ENE EL PASO 31.81N 106.42W
10/21/2015 M0.70 INCH EL PASO TX TRAINED SPOTTER
DIME SIZE HAIL AT FORT BLISS.
&&
EVENT NUMBER EPZ1500217
HCLocal storm report, Oct 21, 2:57 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
257 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 7 NW SPARKS 31.74N 106.32W
10/21/2015 U0.00 INCH EL PASO TX PUBLIC
HAIL BIG ENOUGH TO DAMAGE CARS... UNKNOWN SIZE.
&&
EVENT NUMBER EPZ1500218
HCLocal storm report, Oct 21, 3:02 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
302 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FLASH FLOOD 2 NE EL PASO 31.80N 106.46W
10/21/2015 EL PASO TX AMATEUR RADIO
FLOODING BETWEEN 375 AND REDD... PLUS DIME SIZE HAIL.
&&
EVENT NUMBER EPZ1500219
HCLocal storm report, Oct 21, 3:04 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
304 PM MDT WED OCT 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM FLASH FLOOD 2 E EL PASO 31.78N 106.44W
10/21/2015 EL PASO TX AMATEUR RADIO
FLOODING BETWEEN US 54 AND MONTANA AVE.
&&
EVENT NUMBER EPZ1500220
HCThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:04 PM MDT | Special Weather Statement | EPZ | Otero | 41 min |
| Oct 20, 7:28 PM MDT | Special Weather Statement | EPZ | Luna | 62 min |
| Oct 21, 12:48 AM MDT | Special Weather Statement | EPZ | Hidalgo | 42 min |
| Oct 21, 1:26 AM MDT | Special Weather Statement | EPZ | Hidalgo | 49 min |
| Oct 21, 2:11 AM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 49 min |
| Oct 21, 3:27 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:01 AM MDT | Severe Thunderstorm Warning | EPZ | Luna | 44 min |
| Oct 21, 4:41 AM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Oct 21, 5:16 AM MDT | Special Weather Statement | EPZ | Sierra | 44 min |
| Oct 21, 5:25 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 27 min |
| Oct 21, 6:43 AM MDT | Special Weather Statement | EPZ | Grant | 47 min |
| Oct 21, 7:28 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 7:42 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 9:27 AM MDT | Special Weather Statement | EPZ | 63 min | |
| Oct 21, 9:36 AM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
| Oct 21, 10:07 AM MDT | Special Weather Statement | EPZ | Otero | 38 min |
| Oct 21, 10:15 AM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Oct 21, 10:43 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 10:54 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 51 min |
| Oct 21, 11:30 AM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 11:38 AM MDT | Special Weather Statement | EPZ | 37 min | |
| Oct 21, 11:40 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Oct 21, 11:50 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 40 min |
| Oct 21, 11:55 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 50 min |
| Oct 21, 12:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 62 min |
| Oct 21, 1:08 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Oct 21, 1:30 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Oct 21, 1:32 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 43 min |
| Oct 21, 1:37 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 38 min |
| Oct 21, 2:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 47 min |
| Oct 21, 2:24 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Oct 21, 2:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Oct 21, 2:31 PM MDT | Special Weather Statement | EPZ | Luna | 44 min |
| Oct 21, 2:34 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 41 min |
| Oct 21, 2:37 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 53 min |
| Oct 21, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 51 min |
| Oct 21, 3:13 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 47 min |
| Oct 21, 3:22 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Oct 21, 3:27 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| Oct 21, 3:30 PM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 3:30 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 3:52 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 38 min |
| Oct 21, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 42 min |
| Oct 21, 4:00 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Oct 21, 4:03 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 4:27 PM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:32 PM MDT | Special Weather Statement | EPZ | Otero | 58 min |
| Oct 21, 4:56 PM MDT | Special Weather Statement | EPZ | Otero | 49 min |
Nearby
Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.